Having IV'd a .5mg shot of these films once in the past and my body being completely free from opiates, I decided it would be a grand idea to do just this tonight.
Not paying much focus to the suboxone, I planned on using .5mg but ended up using 1mg, I loaded it up, registered, and took the plunge.
After about 5 seconds I experienced a very opiate-like but very odd rush that lasted for around 3 minutes.
+15 Seconds in: my skin got/felt very hot, in some what of a 'wave' fashion, my body got cold (Skin hot, body cold - got it?)
+50 Seconds in: my hands started tingling, not real intense but more than noticeable. Hot skin and cold body for the entire experience.
+1.30min in: my vision went on the fritz, colors became brilliantly vivid as if I were waiting on an intense lsd experience that was just about to kick in and kick my ass
+2.00min in: vivid colors (not hallucinated colors, just pure vivid colors already here with me) start to turn into the purple, white, and black spotted static explosion waves that consume my vision from outwards in as when I'm extremely light-headed about to pass out, or about to pass out in general. So I try to fight it and calm myself down at the same time with some deep breaths and a calming force/aura around myself (just a mode/tranceish I've learned to use pretty well)
+2.30min in: I'm heading to the bathroom to inspect myself, see if I'm really pouring sweat as it felt like. Grabbed a washcloth ran under cold water and kept re-applying for about 30 seconds.
After the third minute (which seemed like an eternity) this 'rush' gradually subsided, and has only become a slight discomforted feeling at most.
While I was able to get my heart to stop racing, it was beating very hard still.
From the very beginning of this experience it didn't feel right, the entire time I was sure something had gone wrong and someone would be stumbling across my corps tomorrow. Though trying to keep myself calm and trying to be at peace with myself in case those were my last minutes to breathe.
I didn't know it was possible to get this very odd rush from suboxone.